Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sexual desire low, not getting erection and premature ejaculation. Taken sustinex but no help. Suggest?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 1980
Answered : 13 Questions
Question
my age is 36 height 5ft 9 inch weight 85 kg, since 5-6 months my sexual desires had become very low, and also i m not getting errections, if i had sex i ejaculate very quickly.
i had taken sustinex but it decreases sexual desire and errection also not possible while taking this medicine. i m getting proper errection in the morning , but when i try to penetrate i ejaculate very quickly. i m not getting erection in night
Posted Sat, 21 Sep 2013 in Sexual Problems
 
 
Answered by Dr. U. Gauthamadas 46 minutes later
Brief Answer:
You need to be evaluated

Detailed Answer:
Decreased sex drive and erectile dysfunction can be caused by a number of physical and psychological disorders including alcoholism, abuse of drugs, obesity, anemia, hormonal disorders such as too much prolactin, too little testosterone, hyper and hypothyroidism, prescribed drugs including anti-hyprtenstives, sedatives, cold medicine, any major disease such as diabetes, depression, anxiety, stress and overwork, serious relationship problems with your partner etc.Treatment includes a detailed evaluation, a proper diagnosis, correction of any complicating factors, relation exercises, cognitive therapy etc. Sustinex is the .LAST resort, and never the first. Once you use Sustanex other treatments may not work. I suggest you consult an XXXXXXX at the earliest and have yourself evaluated.
Above answer was peer-reviewed by
 
Follow-up: Sexual desire low, not getting erection and premature ejaculation. Taken sustinex but no help. Suggest? 1 hour later
i wan't to know is it erectile dysfunction.i had to take which medicine to overcome my problem.i had erection in the morning mainly, in night very less.my sex drive is is also very low . can u suggest some medicines . i m excited very much at thetime of sex, that's why i ejaculate very quickly.
i m having no complication in past and very healthy life.
 
 
Answered by Dr. U. Gauthamadas 48 minutes later
Brief Answer:
Yes it is

Detailed Answer:
It still is erectile Dyfunction
Above answer was peer-reviewed by
 
Follow-up: Sexual desire low, not getting erection and premature ejaculation. Taken sustinex but no help. Suggest? 1 hour later
it is physcical or psychological problem. can u suggest some medicine
 
 
Answered by Dr. U. Gauthamadas 18 hours later
Brief Answer:
You need to be evaluated

Detailed Answer:
I cannot answer that question without evaluating you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor